# SDR QXEA0202261

- Difficulty date: December 23, 2002
- Submitted: December 31, 2002
- Operation: Air carrier
- Aircraft: N367PH
- Make and model: Dhav DHC8202
- Aircraft serial: 511
- Aircraft time: 9,505 hours, 13,341 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - FRETTING CORROSION ON BOTTOM SIDE OF LOWER SPAR CAP, RIGHT HAND WING APPROXIMATELY YW57.0R.  REPAIRED IAW RD 8-57-811, PAGE 4 AND DHC-8 SRM 51-40-11.
